# SDR SWAA2025041423562

- Difficulty date: April 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 59,640 hours, 35,748 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR AFT UPPER SLIDE MOUNT ISOLATOR CRACKED<[01] R&R AFT ENTRY DOOR AFT UPPER SLIDE MOUNT ISOLATOR IAW SRM 51-40-02.;[02] C/W
